Announcement

Collapse
No announcement yet.

UGHHHHHH bad reaction to new med!!!!!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Roxie2007
    replied
    Hi Jen and Kara,
    So far so good on the day time muscle relaxer. I have my fingers crossed! Soo many medications cause problems for me now....it's really the pits! The pain is really wearing me down. Thanks for writing......Roxie

    Leave a comment:


  • Kara29
    replied
    Roxie,

    I hope your new muscle relaxer is suiting your body better. Your doctor seemed to be understanding. That is great! It's always nice when your doc listens to you and validates what you are telling him.

    I know how you feel with a new diagnosis and not being able to take the medications. Most medications severely bother my bladder and PNE. I was just diagnosed with Fibromyalgia and Myofacsial Pain and I can't take any muscle relaxers or any of the other medication treatments. Zanaflex actually caused me to bleed from my uterus. It wracked my uterine muscles so much that I started to bleed. I basically have to suffer in severe pain because of the terrible things that medications do to me. I write down what I take with new meds and the reactions that happen. Some of them happen within 20 minutes after taking them. Lyrica and Ambien are the only two medications at the moment that I can tolerate.

    Thinking of you and wishing you well!

    Kara

    Leave a comment:


  • Sarojini
    replied
    I sure hope the daytime relaxer is better than the night! I hope, too, that you will be able to find something to help with your new condition.

    Leave a comment:


  • Roxie2007
    replied
    Wow Jen bet that was scary! That's how I'm feeling now. This dr. said he's sure I have this PMR.....but he did the blood tests to confirm it. I hope he's wrong! I hate even thinking I have one more problem to worry about and deal with! Roxie

    Leave a comment:


  • Roxie2007
    replied
    HI Laura,
    Thank you for the prayers and hugs.
    My Rheumy just called. He wants me to try to take the daytime muscle relaxer.......so I've crushed it and just took it. I have my fingers crossed that it doesn't bother my stomach.
    You are SO right about the 'good ol'days' when we had one dr. who treated everything. It was a lot easier and cheaper! Roxie

    Leave a comment:


  • jen74
    replied
    Hi Roxie.
    Yes, I guess I agree, maybe you should see another rheumy if this one has such an awful bedside manner. I also had a horrible experience with my first rheumy. He looked at me and told me I likely had the disease scleroderma. I am not sure if you ever heard of this disease, but it is a very bad disease. He told me this before even doing any blood tests or anything. He would not come right out and say I had scleroderma, but kept saying he was sure I did, but when I asked him what I should do, he would say, oh nothing right now, I will order some blood work and then we will have to see.

    The whole point was that he scared the Sh** out of me unnessasarily. I did get a second opinion from a rheumy that specialized in scleroderma, and he took some blood tests and said he did not think I had it, but thought I did have something autoimmune going on, but my tests were very inconclusive. I really should go back and get checked out again.

    But dont feel bad, you are not alone when it comes to dealing with doctors that are jerks. I hope you find another doctor who will help you better. Maybe if you call around to different doctors and see if any of them specialize in your condition. And hopefully you will find a nice compassionate doctor. Good Luck Roxie.
    Jen

    Leave a comment:


  • Bessie
    replied
    Hi Roxie,

    I am sorry you had that reaction to the medicine
    I wish doctors were like they use to be in the good old days where you saw 1 doctor for everything. It seems like when you have to see several doctors that they don't keep track of what the other doctors have prescribed for you. And then of course they all have their different opinions

    I know you have to be frustrated with all that you are dealing with. I am sending you a big old hug and some prayers too

    Leave a comment:


  • Roxie2007
    replied
    Hi Jen,

    Yes, I called the Rheumy.....he hasn't returned my call yet. He has the bedside manner of a termite....not a nice person. I think after my test results come in next week I'll get a 2nd opinion. Hopefully there is a different medication that I can tolerate. It's sure the pits being so sensitive to so many medications, and it's getting worse as time goes by. I can no longer use Twilight sleep when having tests.....it doesn't work for me. Also at the dentist I have to have an oral surgeon administer stronger meds when doing dental work. Of course...all these things cost more and my insurance won't cover it because they don't see 'the need'.
    Anyway, I haven't even tried the 'daytime' muscle relaxer the Rheumy gave me......I'm afraid it'll cause pain too........ugh!! Roxie

    Leave a comment:


  • jen74
    replied
    Hi Roxie.
    I am so sorry you had such a bad reaction to the med. That stinks. Did you call the rheumy back and tell him what is happening? I would definitely call the rheumy and tell him your GI docs concerns about not taking the steroids. Maybe you could get away with taking a low dose of a steroid without it messing with the reflux and Barrett's.

    Or maybe there is another med the rheumy could suggest for this. I am so sorry Roxie. You sound just like me, alot of meds seem to give me reactions or cause my others health issues to act up. I cannot take alot of the meds used to treat IC due to my motility issues in my stomach. It is such a pain when you have so many health issues going on at once. I hope you will get some relief. Call the rheumy back and explain to him all this. Sending gentle hugs your way.
    Jen

    Leave a comment:


  • Roxie2007
    started a topic UGHHHHHH bad reaction to new med!!!!!

    UGHHHHHH bad reaction to new med!!!!!

    Well I started the new medication my Rheumatologist put me on.....a nighttime muscle relaxer called Baclofen 10mg. It kept me awake allllll night and I had major stomach burning and esophagus pain. Now I am home today feeling really crappy......
    I talked to my Gastro Dr.....the who did my gastric bypass, 3 yrs ago, and he said I should try crushing the pills first so they'll dissolve faster But that might not help either. He also told me I should NOT take the Steriod Predinsone to help with this Polymyalgia Rheumatica! He said it will majorly mess up my esophagus because I have Barrett's Esophagus and cause weight gain......just what I need! UGHHHHH!!!!
    Now I am really depressed....a new health problem.......and no medication I can take to help relieve the pain. How can life be SO rough??? Roxie
Working...
X